# SDR 20001129SH012

- Difficulty date: September 27, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N200GN
- Make and model: Amd FALCON2000
- Aircraft serial: 68
- Engine: Cfe CFE73811B
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 30505883
- Condition: Separated
- Location: Engine
- Part time: 669 hours
- Component: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LP FORWARD STATIC SEAL HAD INSUFFICCIENT CLEARANCE BETWEEN THE SEAL AND STAGE 2 HPT ROTOR DISC AFT FACE.  POSSIBLE CAUSE IS THE SEPARATION OF THE 2-PIECE STATOR SEAL.  PROBLEM FOUND BY BORESCOPE INSPECTION PER SB CFE 738-A72-8041.  (X)
